# SDR DLL14991172

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503541217
- Condition: Corroded
- Location: Bs 1545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN ASSY WAS FOUND WITH CORROSION AT FS 1545  AND STRINGER 26.  THE CORROSION WAS THROUGH THE C2 DOOR SURROUND TRIPLER AND SURROUND DOUBLERS AND INTO THE SKIN.  THE CORROSION WAS REMOVED WITH A 6 CUTOUT THROUGH THE      ENTIRE SKIN ASSY.  THE CUTOUT WAS REPAIRED WITH 3 EXTERNAL  DOUBLERS PER ER/A 367391-14, REV A.
